# SDR DALA2018120657069

- Difficulty date: December 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 48,163 hours, 20,054 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Incorrect
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5650, L/P 0852033) R/H #4 DOOR ROTARY SNUBBER PIN EXTENSION IS INCORRECT. DOT#5-103. REMOVED AND REPLACED R-4 DOOR ROTARY SNUBBER IAW B-757 AMM 52-11-10, OP'S CHECK AND RIG CHECK PREFORMED ON AMDS CARD 5211-2002-4R.
